Free Access
RAIRO. Anal. numér.
Volume 11, Number 3, 1977
Page(s) 241 - 243
Published online 01 February 2017
  1. 1. B. L. EHLE, Astable methods and Padé approximations to the exponential. SIAM. J. Math. Anal. 4, 1973, 671-680. [MR: 331787] [Zbl: 0236.65016] [Google Scholar]
  2. 2. P. M. HUMMEL and C. L. SEEBECK, A generalization of Taylor's expansion. Amer. Math. onthly, 56, 1949, p. 243-247. [MR: 28907] [Zbl: 0037.17601] [Google Scholar]
  3. 3. S. P. NORSETT, C-Polynomials for rational approximation to the exponential fonction. Numer, Math. 25, 1975, p. 39-56. [EuDML: 132359] [MR: 410189] [Zbl: 0299.65010] [Google Scholar]
  4. 4. H. PADE, Sur la représentation approchée d'une fonction par des fractions rationnelles. Thesis, Ann. de l'Ec. Nor. 9, 1892. [EuDML: 81047] [JFM: 24.0360.02] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you